# SDR P5CA0401063

- Difficulty date: March 23, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,096 hours, 13,898 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Unit
- Part number: 1267481
- Part serial: 78P3351
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 L/E FLAP REQUIRES ALTERNATE PROCEDURE TO EXTINGUISH IN TRANSIT LIGHT.  R&R NR 1 L/E DRIVE UNIT PER MM 27-81-03.
